Rarely regular weakly ideal continuous functions in ideal topological spaces

Main Article Content

A. Vadivel
P. Revathi

Abstract

In this paper, we introduce and study a new notion of functions in ideal topological spaces known as rarely regular weakly ideal (rarely \(rwI\)-) continuous functions and investigate some of their properties. This type of continuity is a generalization of rarely \(rw\)-continuity.

Article Details

How to Cite
Vadivel, A. ., & Revathi, P. . (2022). Rarely regular weakly ideal continuous functions in ideal topological spaces. Journal of Advanced Studies in Topology, 5(3), 19–23. Retrieved from http://m-sciences.com/index.php/jast/article/view/159
Section
Research Articles

Most read articles by the same author(s)

1 2 > >>